07-22-2005, 08:19 PM #1
Accutane question * Depression or what *
Hey bros. I was just wondering...I'm taking Tane 20mg ED. I dunno if I'm sick or it's the tane or what but dudes...I don't wanna do shit. I have lost motivation to train again, I don't want to leave my house, I don't even want to be on the phone and have any kind of contact with anyone.
Luckily, I've pushed myself in the gym this week and gave it my all. I have a cold so maybe that could of added on to the way I feel. I'm always hot as hell so I sweat, when I sweat...I get pissed. I just feel like crap.
My good buddy is taking the same Tane as I and he's feeling exactly the same way. Is there anything I can do? BTW, I'm also on gear. NO WORRIES! NO ORALS!
At least, I havn't totally lost my sense of humor right?
07-22-2005, 09:39 PM #2
what up beotch. i have no clue.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)